# SDR SWAA2023020289447

- Difficulty date: January 7, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS986.5 AT RBL41 AT PASSENGER CABIN 2023-37029<[01] TOOL USED THICKNESS GAGE; P/N: 45MG; S/N: 221861811; DUE DATE: 08-NOV-23.;[02] PERFORMED REPAIR ON FLOOR BEAM 985.5 I.A.W EA 23-153-00095-WIP1 AND EA SUMMARY 23-153-00095. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
